# SDR CALA2022041801004

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N1001
- Make and model: Boeing 787-10
- Aircraft serial: 40936
- Aircraft time: 13,034 hours, 1,942 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NOPARTSREPLACED
- Condition: Vibrates
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

R ENG VIBRATION TO 8.0 A/C TRIMMED TO 2.5 UNITS VERY PRONOUNCED REFER TO FIM TASK DMC-B787-A-G71-00-00-31A-280A-A,ENGINE OVER IMAGES FROM FLT DECK AND MY BOING IMAGE FROM MY BOEING MAXIMUM VIBRATION - INSPECTION.  TOMC-EMC BORRELLI. REF AMM.71-00-00-31A-280A-A STEP D (10) BOOSTER SECTION REF AMM.71-00-00-31A-280A-A STEP D (3) DMS SENSOR-DETAILED INSP REF AMM.71-00-00-31A-280A-A STEP D (1) AND (2) ACCOMPLISHED. NEED TO COMPLETE LOW PRESSURE ROTOR(FAN/LPT) HIGH VIBRATION BORESCOPE ACCOMPLISHED SEE L/P #8393159 ACCOMPLISHED SEE L/P #8393322. INSPECTION PER AMM B787-A-G71-00-00-31A-280A-A FROM STEP D. (4) TILL COMPLETION OF STEP D ( LOW PRESSURE ROTOR (FAN/LPT) HIGH VIBRATION) REQUIRED STEPS ARE ACCOUNTED FOR ON THIS LOGPAGE. PERFORMED STEP D(11)  OF B787-A-G71-00-00-31A-280A-A. BORO OF COMPLETED STEP D4 TO D11, STEP D8 C/W BY EBU, STEP D12 NEEDS TO PER DMC-B787-A-G71-00-00-31A-280A-A STEP1B.(1).  SNAPSHOT WAS LPT AMM B787-A-G72-00-00-10B--280C-A. NO DEFECTS FOUND. BE COMPLETED , NO DEFECTS NOTED. TAKEN AND FOUND THE N1 FAN TRIGGERED THE AUTO SNAPSHOT.  PER ADD EMP:U346567,U378927,U371226 STEP 1 B (2) (B) IF THE N1 VIBRATION IS HIGH.  DO THE STEPS IN THIS TASK FOR LOW PRESSURE ROTOR (FAN/LPT) HIGH VIBRATION.  ALL REQUIRED STEPS ARE ACCOUNTED FOR ON THIS LOGPAGE.REF LOG PAGE 8392217 FOR INSPECTIONS AND WORK PERFORMED. REF LOG PAGE 8393310 FOR VIBE SURVEY. VIBE SURVEY COMPLETED IAW AMM G71-00-00-18A-340A-A. MAX VIBE .69 UNITS AT 92.7 N1. WEIGHTS INSTALLED P10 IN HOLE 6, P12 IN HO
